RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 291, Number 2, Pages 302–305 (Mi dan8374)  

FLUID MECHANICS

Lie–Bäcklund groups of certain model equations of continuum mechanics and classical fields

N. R. Sibgatullin

Lomonosov Moscow State University

Full text: PDF file (585 kB)

Bibliographic databases:
UDC: 532.59:531.51
Presented: Л. И. Седов
Received: 10.06.1985

Citation: N. R. Sibgatullin, “Lie–Bäcklund groups of certain model equations of continuum mechanics and classical fields”, Dokl. Akad. Nauk SSSR, 291:2 (1986), 302–305

Citation in format AMSBIB
\Bibitem{Sib86}
\by N.~R.~Sibgatullin
\paper Lie--B\"acklund groups of certain model equations of continuum mechanics and classical fields
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 291
\issue 2
\pages 302--305
\mathnet{http://mi.mathnet.ru/dan8374}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0866383}
\zmath{https://zbmath.org/?q=an:0637.35077}


Linking options:
  • http://mi.mathnet.ru/eng/dan8374
  • http://mi.mathnet.ru/eng/dan/v291/i2/p302

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019